MAUDE Adverse Event Report: MPRI LEAD FOR SPINAL CORD STIMULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI LEAD FOR SPINAL CORD STIMULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3777-45
Medical Device Problem Codes Break (1069); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The healthcare professional (hcp) reported through a manufacturer representative that two ¿faulty¿ leads were experienced.It was noted the leads were found to be faulty prior to implant.The lead with serial number (b)(4) was opened, the stylet was changed, and prior to implant it was found to have a frayed contact end.It was noted the second lead had the same issue.Neither lead was implanted as a result of the issue.A different lead was ultimately implanted instead.It was noted the patient¿s weight was unknown, but the patient was not considered obese.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the manufacturer representative (rep) involved with the event noted she was at the implant when the leads were open, but she was unsure of the exact date of the procedure.The rep noted that she thought the date was (b)(6) 2018 and that she believed both leads involved the same patient.No further complications were reported or anticipated.Please see manufacturer report #3007566237-2018-01004 for information regarding the other lead.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.¿ please see regulatory report #3007566237-2018-01004 for information regarding the other lead.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the lead found an epoxy fragment protruding from the surface of the lead between the #1 and #2 electrodes.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
LEAD FOR SPINAL CORD STIMULATION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7404405
Report Number2649622-2018-02866
Device Sequence Number18841037
Product Code LGW
UDI-Device Identifier00643169157538
UDI-Public00643169157538
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Model Number3777-45
Device Catalogue Number3777-45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer05/07/2018
05/02/2018
06/05/2018
09/26/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date05/24/2018
05/31/2018
06/25/2018
10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1